# SDR YENA20120515497

- Difficulty date: May 15, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 46,797 hours, 17,649 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: AE84760Z
- Part serial: JB5455
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 9,500 hours, 3,448 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 37 JFK-MCO, UPON GEAR RETRACTION AFTER TAKEOFF, ENGINE 1 GREEN PUMP LO PRESSURE WHILE COMPLETING ECAM ALSO HAD HYD G RSVR LO LEVEL.  CREW DECLARED EMERGENCY WITH JAX CENTER.  REMOVED AND REPLACED JOINT ASSY SWIVEL 2764GM, UPPER ELBOW FITTING AND FLEX LINE 2768GM.  LEAK CHECK GOOD.
